# SDR ASOA01059

- Difficulty date: May 22, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Aerosp ATR72
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN ATL, THE TWO MINUTE EMERGENCY LIGHTS CAME ON FOR NO REASON AND WOULD NOT EXTINGUISH.  MAINTENANCE COULD NOT DUPLICATE THE EVENT.  TWO MINUTE EMERGENCY LIGHTS OPERATE NORMALLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
